# SDR ASOA2015100213861

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 26,472 hours, 24,774 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Wire
- Condition: Broken
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O THE STABILIZER TRIM WOULD NOT WORK AT ALL.  TRIM BEGAN TO RUNAWAY NOSE UP CAPTAIN & F/O FOLLOWED STABILIZER TRIM RUNAWAY PROCEDURES AND PRESSED THE STAB TRIM DISCONNECT SWITCHES AFTER PULLING CB'S 2F5 4A1.  THE TRIM ACTUALLY GOT WORSE REQUIRED MORE DOWNWARD PRESSURE TO HOLD LEVEL FLIGHT.  ACFT RETURNED TO CAE AFTER T/O - EMERGENCY ACTIONS, UPON FURTHER INSPECTION FOUND LT STABILIZER PITCH TRIM SWITCH WIRE BROKEN AND TOUCHING ANOTHER SWITCH WIRE.  R & R LT STABILIZER PITCH TRIM SWITCH IAW AMM 27-41-05, OPS CHECK GOOD.
